# SDR DL72S010660

- Difficulty date: April 23, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- Aircraft time: 66,127 hours, 50,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS25237328
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERG. LIGHTS INOP. RELAMPED LIGHTS.
